Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Diameters of complete sets of conjugate algebraic integers of small degree

Author: Michel Grandcolas
Journal: Math. Comp. 67 (1998), 821-831
MSC (1991): Primary 11Y40, 11R09
MathSciNet review: 1451322
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give bounds for the coefficients of a polynomial as functions of the diameter of its roots, hence we obtain polynomials with minimal diameters and small degree

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (1991): 11Y40, 11R09

Retrieve articles in all journals with MSC (1991): 11Y40, 11R09

Additional Information

Michel Grandcolas
Affiliation: UFR MIM, Département de Mathématiques, URA CNRS 399, Université de Metz, Ile du Saulcy, 57045 Metz Cedex 01, France

Keywords: Polynomial, diameter, conjugate algebraic integers
Received by editor(s): March 10, 1996
Received by editor(s) in revised form: October 25, 1996
Article copyright: © Copyright 1998 American Mathematical Society